RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 1, Pages 49–58 (Mi mz8620)  

An Ultrametricity Condition for Pretangent Spaces

A. A. Dovgoshey, D. V. Dordovskij

Institute of Applied Mathematics and Mechanics, Ukraine National Academy of Sciences

Abstract: A criterion for the ultrametricity of pretangent spaces to general metric spaces is obtained.

Keywords: ultrametric, pretangent space to a metric space, normalizing sequence, metric betweenness

DOI: https://doi.org/10.4213/mzm8620

Full text: PDF file (462 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:1, 43–50

Bibliographic databases:

UDC: 515.124.4
Received: 25.05.2009

Citation: A. A. Dovgoshey, D. V. Dordovskij, “An Ultrametricity Condition for Pretangent Spaces”, Mat. Zametki, 92:1 (2012), 49–58; Math. Notes, 92:1 (2012), 43–50

Citation in format AMSBIB
\Bibitem{DovDor12}
\by A.~A.~Dovgoshey, D.~V.~Dordovskij
\paper An Ultrametricity Condition for Pretangent Spaces
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 1
\pages 49--58
\mathnet{http://mi.mathnet.ru/mz8620}
\crossref{https://doi.org/10.4213/mzm8620}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201540}
\zmath{https://zbmath.org/?q=an:1264.54048}
\elib{http://elibrary.ru/item.asp?id=20731567}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 1
\pages 43--50
\crossref{https://doi.org/10.1134/S000143461207005X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000308042500005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84865712779}


Linking options:
  • http://mi.mathnet.ru/eng/mz8620
  • https://doi.org/10.4213/mzm8620
  • http://mi.mathnet.ru/eng/mz/v92/i1/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:221
    Full text:82
    References:34
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020